# SDR SWAA2022110916403

- Difficulty date: September 22, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232FF UPPER SURFACE HAS AN AREA OF PULLED STRANDS. / [01] DUE TO THE EXTENT OF THE DAMAGE; DECIDED TO FABRICATE A NEW PANEL USING BMS4-23 TYPE II LOT NUMBER 1504036-1 AND BMS5-107 LOT NUMBER AK1KP9159K RESIN; CURE RESIN USING THERMOMETER ID: ATS2209 DUE: 10/2022; WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4 AND DRAWING 144A5810 SHEET 116;[02] JOB COMPLETE PER SRM 53-00-50-2R-0 AND DRAWING 144A5810.
